# SDR DALA2025071405287

- Difficulty date: July 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50059
- Aircraft time: 9,344 hours, 4,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR OVERHEAD EMERGENCY LIGHT FOUND INOP DURING SERVICE CHECK.  REMOVED FPD SURROUND STEPS 1A & 1B IAW A220 AMP 25-29-13.  REMOVED AND REPLACED FPD OVERHEAD EMERGENCY LIGHT IAW A220 AMP 33-52-02. RE-INSTALLED FPD SURROUND IAW AMP 25-29-13. OPS CHECK PASSED.
